Access count of this item: 258

Files in This Item:
File Description SizeFormat 
1432-8.pdf476.1 kBAdobe PDFView/Open
Title: Global existence of solutions of the Keller-Segel model with a nonlinear chemotactical sensitivity function (Theory of Bio-Mathematics and It's Applications)
Other Titles: 退化放物型Keller-Segel系の時間大域解の存在と漸近挙動 (生物数学の理論とその応用)
Authors: Sugiyama, Yoshie
Kunii, Hiroko
Author's alias: 杉山, 由恵
国井, 博子
Issue Date: May-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1432
Start page: 49
End page: 54
Appears in Collections:Theory of Bio-Mathematics and It's Applications

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.